# SDR SWAA2022041251174

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 194BR ; CORNER BROKEN. DOT 221-01 / CLEANED AND REPAIRED DAMAGE AREA ON CORNER OF ACCESS PANEL 194BR SIZE 2' DIAMETER WITH A PERMANENT WET LAY UP REPAIR AS PER B737 SRM 51-70-04-2R-10 REPAIR #10 MATERIAL USED PO # 1624260 AND PO # 1129190. PRIME AND TOP COAT REPAIRED AREA ON ACCESS PANEL 194BR AS PER B737 AMM 51-21-99-300-802.
